# SDR DALA2016112809341

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 66,319 hours, 12,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 30-39 LT SIDE INOP. FOUND LOOSE CONNECTOR BY ROW 30 RECONNECTED AND LIGHT'S OPS NORMAL PER AMM 33-51.
